# SDR ASAA2020022852299

- Difficulty date: February 25, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N929VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08819
- Aircraft time: 2,204 hours, 515 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7497 · Ignition System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 IGN A FAULT DURING START GROUNDED - YES. CW IGN TEST IAW AMM 74-00-00-710-803-A, BOTH CHAN A/B TEST OK #1 ENG .VERIFIED IGN EXCITER CONN IN CORRECT POSITION. REF TSM74-21-00-810-809-A AND TECH OPS BRIEF (LEAP 1A DELAYED LIGHT OFF) NO MAINT ACTION IS NEEDED.
